Volume 29, Number 4

Articles in the Issue:

Review Article:
Hatem Mejjaoli and Youssef Othmani
Uncertainty Principles for the Generalized Fourier Transform Associated with Spherical Mean Operator
Anal. Theory Appl., 29 (2013), pp. 309-332. Abstract
pdf
Full Article

H. Rezaei
Square Root Functional Equation on Positive Cones
Anal. Theory Appl., 29 (2013), pp. 333-341. Abstract
pdf
Full Article

P. Riyas and K. T. Ravindran
Fixed Point Curve for Weakly Inward Contractions and Approximate Fixed Point Property
Anal. Theory Appl., 29 (2013), pp. 342-347. Abstract
pdf
Full Article

Laiyi Zhu and Xu Xu
On the Negative Extremums of Fundamental Functions of Lagrange Interpolation Based on Chebyshev Nodes
Anal. Theory Appl., 29 (2013), pp. 348-357. Abstract
pdf
Full Article

G. Akishev
On Approximation of Function Classes in Lorentz Spaces with Anisotropic Norm
Anal. Theory Appl., 29 (2013), pp. 358-372. Abstract
pdf
Full Article

Gurhan Içöz and Ram N. Mohapatra
Approximation Properties by q-Durrmeyer-Stancu Operators
Anal. Theory Appl., 29 (2013), pp. 373-383. Abstract
pdf
Full Article

Abdullah Mir and Bilal Dar
Some Inequalities Concerning the Polar Derivative of a Polynomial-II
Anal. Theory Appl., 29 (2013), pp. 384-389. Abstract
pdf
Full Article

Abdullah Mir, Bilal Dar and Sajad Amin Baba
New Inequalities on Lγ-Spaces
Anal. Theory Appl., 29 (2013), pp. 390-400. Abstract
pdf
Full Article

Author index to volume 29
Author index to volume 29
Anal. Theory Appl., 29 (2013), pp. 401-402. Abstract
pdf
Full Article